MAUDE Adverse Event Report: CARTIVA, INC CARTIVA IMPLANT 10MM; PROSTHESIS, TOE, HEMI-, PHALANGEAL

CARTIVA, INC CARTIVA IMPLANT 10MM; PROSTHESIS, TOE, HEMI-, PHALANGEAL
Catalog Number CAR-10-US
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported by patient's counsel that allegedly on (b)(6), 2018, the patient underwent right first metatarsophalangeal cheilectomy, debridement and capsular release and was implanted with a 10mm cartiva implant.
 
Event or Problem Description
It was reported by patient's counsel that allegedly on (b)(6) 2018, the patient underwent right first metatarsophalangeal cheilectomy, debridement and capsular release and was implanted with a 10mm cartiva implant.
 
Additional Manufacturer Narrative
Correction: d2a (common device name), d2b (product code), h6 (method).The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CARTIVA IMPLANT 10MM
Common Device Name
PROSTHESIS, TOE, HEMI-, PHALANGEAL
Manufacturer (Section D)
CARTIVA, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
CARTIVA, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23220866
Report Number3009351194-2025-00200
Device Sequence Number9458715
Product Code KWD
UDI-Device Identifier00852897002038
UDI-Public(01)00852897002038(11)170530(17)190531(10)F051117001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Catalogue NumberCAR-10-US
Device Lot NumberF051117001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale